# SDR CA030106005

- Difficulty date: January 1, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 33,930 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE NR 2 SURGED ON CLIMBOUT. ENGINE SHUT DOWN AND AIRCRAFT RETURNED TO DEPARTURE STATION.  BLADE DAMAGE FOUND ON SUBSEQUENT BOROSCOPE CHECK. NR 2 ENGINE REPLACED AS PER AMM.
